# SDR IPXA2016100608999

- Difficulty date: September 16, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING UPPER EXTERIOR SKIN CORRODED ALONG STRINGER 15 AT XCW-5, -21, -30.  REPAIRED IAW EA 011-5730-01-A6482 REV. IR AND EO MD11-5730-62040-A
